# SDR CA991103035

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 78279016
- Condition: Seized
- Location: Ac Bay
- Part time: 25,770 hours
- Stage of operation: AP
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE FLIGHT ATTENDANT NOTICED A LOUD HUMMING SOUND ACCOMPANIED BY VIBRATION.  THIS COULD BE HEARD AND FELT NEAR THE REAR OF THE CABIN IN THE CABIN FLOOR. THE SOUND AND VIBRATION WAS ACCOMPANIED BY AN OILY/ ELECTRICAL SMELL IN THE COCKPIT.  AFTER LANDING, THE AIR CYCLE MACHINE WAS FOUND TO BE SEIZED AND LEAKING OIL.
